One version of the regular precession of a solid with a liquid-filled cavity
Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 574-575
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_3_a15,
author = {M. P. Gulyaev},
title = {One version of the regular precession of a solid with a liquid-filled cavity},
journal = {Doklady Akademii Nauk},
pages = {574--575},
year = {1961},
volume = {139},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a15/}
}
M. P. Gulyaev. One version of the regular precession of a solid with a liquid-filled cavity. Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 574-575. http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a15/